Some Special Values of Vertices of Trees on the Suborbital Graphs

Deger A. H., Akbaba U.

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020462
  • City: Budapest
  • Country: Hungary
  • Karadeniz Technical University Affiliated: Yes


In the present study, the action of a congruence subgroup of SL(2, Z) on (Q) over cap is examined. From this action and its properties, vertices of paths of minimal length on the suborbital graph F-u,F-N give rise to some special sequence values, that are alternate sequences such as identity, Fibonacci and Lucas sequences. These types of vertices also give rise to special continued fractions, hence from recurrence relations for continued fractions, values of these vertices and values of special sequences were associated.